# SDR MASA200800360

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N37342
- Make and model: Cndair CL6002B19
- Aircraft serial: 7342
- Aircraft time: 3,043 hours, 3,111 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 7172 ORD - AIRCRAFT SERVICE DOOR BINDING AND WILL NOT CLOSE.  RIGGED DOOR AND REPLACED SEAL.
